| Model Number |
URF-V |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed, during the device inspection.That the uretero-reno videoscope had the coating peeling.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 9 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be established.The suggested phenomenon was deemed to have been confirmed from the information obtained in this investigation - however, it was not possible to further clarify the root cause.As there was no information received of clear misuse of the device, there is no labeling advisory that was deemed required or recommended for the user facility.Olympus will continue to monitor field performance for this device.